# SDR AALA202509055601

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 59,900 hours, 40,601 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Access Door
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE EXTINGUISHER COMPARTMENT DOOR AT THE FA STATION BY L1 IS JAMMED SHUT. WILL NOT OPEN. OPENED LUBRICATED AND ADJUSTED DOOR HINGE, OPS CKS GOOD.
